@article{SEMR_2021_18_1_a1,
author = {Z. K. Ivanova and M. Kh. Faizrahmanov},
title = {Weak reducibility of computable and generalized computable numberings},
journal = {Sibirskie \`elektronnye matemati\v{c}eskie izvesti\^a},
pages = {112--120},
year = {2021},
volume = {18},
number = {1},
language = {en},
url = {http://geodesic.mathdoc.fr/item/SEMR_2021_18_1_a1/}
}
TY - JOUR AU - Z. K. Ivanova AU - M. Kh. Faizrahmanov TI - Weak reducibility of computable and generalized computable numberings JO - Sibirskie èlektronnye matematičeskie izvestiâ PY - 2021 SP - 112 EP - 120 VL - 18 IS - 1 UR - http://geodesic.mathdoc.fr/item/SEMR_2021_18_1_a1/ LA - en ID - SEMR_2021_18_1_a1 ER -
Z. K. Ivanova; M. Kh. Faizrahmanov. Weak reducibility of computable and generalized computable numberings. Sibirskie èlektronnye matematičeskie izvestiâ, Tome 18 (2021) no. 1, pp. 112-120. http://geodesic.mathdoc.fr/item/SEMR_2021_18_1_a1/
[1] S. Yu. Podzorov, “On the limit property of the greatest element in the Rogers semilattice”, Sib. Adv. Math., 15:2 (2005), 104–114 | MR | Zbl
[2] S.S. Goncharov, A. Sorbi, “Generalized computable numerations and nontrivial Rogers semilattices”, Algebra Logic, 36:6 (1997), 359–369 | DOI | MR | Zbl
[3] S.A. Badaev, S.S. Goncharov, “Generalized computable universal numberings”, Algebra Logic, 53:5 (2014), 355–364 | DOI | MR | Zbl
[4] Yu.L. Ershov, Theory of Numberings, Nauka, M., 1977 | MR
[5] S. Yu. Podzorov, “Local structure of Rogers semilattices of $\Sigma^0_n$-computable numberings”, Algebra Logic, 44:2 (2005), 82–94 | DOI | MR | Zbl
[6] S.A. Badaev, S.S. Goncharov, A. Sorbi, “Isomorphism types of Rogers semilattices for families from different levels of the arithmetical hierarchy”, Algebra Logic, 45:6 (2006), 361–370 | DOI | MR | Zbl
[7] M. Kh. Faizrakhmanov, “Khutoretskii's theorem for generalized computable families”, Algebra Logic, 58:4 (2019), 356–365 | DOI | MR | Zbl
[8] R.I. Soare, Turing computability. Theory and applications, Springer-Verlag, Berlin, 2016 | MR | Zbl
[9] M. Kh. Faizrakhmanov, “Universal generalized computable numberings and hyperimmunity”, Algebra Logic, 56:4 (2017), 337–347 | DOI | MR | Zbl
[10] C.G. Jun. Jockusch, “The degrees of bi-immune sets”, Z. Math. Logik Grundlagen Math., 15 (1969), 135–140 | DOI | MR | Zbl
[11] S.S. Marchenkov, “The computable enumerations of families of general recursive functions”, Algebra Logic, 11:5 (1972), 326–336 | DOI | MR | Zbl
[12] S.A. Badaev, “Positive enumerations”, Sib. Math. J., 18:3 (1978), 343–352 | DOI | MR | Zbl
[13] M. Kh. Faizrahmanov, “Minimal generalized computable enumerations and high degrees”, Sib. Math. J., 58:3 (2017), 553–558 | DOI | MR | Zbl